The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1995, volume: 137, number: 1-3

  1. Dragic Bankovic
    All solutions of finite equations. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:1-6 [Journal]
  2. Robert A. Beezer, E. J. Farrell
    The matching polynomial of a regular graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:7-18 [Journal]
  3. Arie Bialostocki, Paul Erdös, Hanno Lefmann
    Monochromatic and zero-sum sets of nondecreasing diameter. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:19-34 [Journal]
  4. John L. Blanchard
    A construction for orthorgonal arrays with strength t>=3. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:35-44 [Journal]
  5. Oleg V. Borodin
    Triangles with restricted degree sum of their boundary vertices in plane graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:45-51 [Journal]
  6. Mireille Bousquet-Mélou, Jean-Marc Fedou
    The generating function of convex polyominoes: The resolution of a q-differential system. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:53-75 [Journal]
  7. Gustav Burosch, Pier Vittorio Ceccherini
    Isometric embeddings into cube-hypergraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:77-85 [Journal]
  8. Maria Rita Casali
    Coloured knots and coloured graphs representing 3-fold simple coverings of %plane1D;54A;3. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:87-98 [Journal]
  9. Alberto Cavicchioli, Mauro Meschiari
    A homology theory for colored graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:99-136 [Journal]
  10. Zhibo Chen
    On polynomial functions from Zn to Zm. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:137-145 [Journal]
  11. Jurek Czyzowicz, Eduardo Rivera-Campo, Jorge Urrutia, Joseph Zaks
    On illuminating line segments in the plane. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:147-153 [Journal]
  12. Alain Denise, Rodica Simion
    Two combinatorial statistics on Dyck paths. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:155-176 [Journal]
  13. Dwight Duffus, Hanno Lefmann, Vojtech Rödl
    Shift graphs and lower bounds on Ramsey numbers rk(l; r). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:177-187 [Journal]
  14. Hikoe Enomoto, Mikio Kano
    Disjoint odd integer subsets having a constant even sum. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:189-193 [Journal]
  15. Alain Goupil
    Reflection decompositions in the classical Weyl groups. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:195-209 [Journal]
  16. Donovan R. Hare
    Cycles in the block-intersection graph of pairwise balanced designs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:211-221 [Journal]
  17. Mark E. Hartmann, Michael H. Schneider
    Max-balanced flows in oriented matroids. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:223-240 [Journal]
  18. Glenn Hurlbert
    Multicover Ucycles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:241-249 [Journal]
  19. Stanislav Jendrol, Peter J. Owens
    Pentagonal 3-polytopal graphs with edges of only two types and shortness parameters. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:251-263 [Journal]
  20. Dal-Young Jeong
    Realizations with a cut-through Eulerian circuit. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:265-275 [Journal]
  21. MingChu Li
    Longest cycles in regular 2-connected claw-free graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:277-295 [Journal]
  22. Robert A. Procter, David C. Wilson
    Interpretation of a basic hypergeometric identity with Lie characters and Young tableaux. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:297-302 [Journal]
  23. Ivan Rival, Nejib Zaguia
    Perpendicular orders. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:303-313 [Journal]
  24. Steven J. Rosenberg
    A large index theorem for orthogonal arrays, with bounds. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:315-318 [Journal]
  25. Paul Terwilliger
    A new inequality for distance-regular graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:319-332 [Journal]
  26. Yue Zhao
    On the edge-reconstruction of 3-connected planar graphs with minimum valency 4. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:333-344 [Journal]
  27. Robert E. L. Aldred, Richard P. Anstee
    On the density of sets of divisors. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:345-349 [Journal]
  28. David W. Barnette
    A short proof of the d-connectedness of d-polytypes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:351-352 [Journal]
  29. Peter Brass
    Packing constants in graphs and connectivity. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:353-355 [Journal]
  30. Knut Dale, Ivar Skau
    The (Generalized) Secretary's Packet Problem and the Bell numbers. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:357-360 [Journal]
  31. Wayne Goddard
    Mistilings with dominoes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:361-365 [Journal]
  32. António Guedes de Oliveira
    On the Steinitz exchange lemma. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:367-370 [Journal]
  33. Li Fuzhong, Weidong Gao
    Addition theorems on Zn. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:371-376 [Journal]
  34. Kevin McDougal
    On asymmetric (0, 1)-matrices with given row and column sum vectors. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:377-381 [Journal]
  35. Weisheng Qiu
    A necessary condition on the existence of abelian difference sets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:383-386 [Journal]
  36. Bhalchandra D. Thatte
    On a reconstruction problem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:387-388 [Journal]
  37. J. van den Heuvel
    Long cycles in graphs containing a 2-factor with many odd components. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:389-393 [Journal]
  38. Sanming Zhou
    Matroid tree graphs and interpolation theorems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1995, v:137, n:1-3, pp:395-397 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002